# SDR FDEA201112185337

- Difficulty date: December 18, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 18,915 hours, 10,198 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: F5348504821000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP FLOOR CORRODED UNDER NEATH ROLLER TRACKS 1R-2R AND 3R AT AFT   AND FWD SIDE OD FR 5R AROUND TOTAL 36 FASTENERS  AFTER REMOVAL OF LEVEL 1 CORROSION  WAS FOUND TO BE OUT OF LIMITS.  R & R CROSSBEAM IN AFT PIT IAW SRM 51-40-21, PG 7, PAR 5 , PG22,  PAR 6D, PG24-34 PAR 7, AND 51-72-10 PG 2, PAR 6.
